# SDR DALA2015112007113

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BETWEEN FRAME 20 AND FRAME 24 MEASURES APPROXIMATELY L:0.210", W:0.190", D:0.003", RT SIDE AT FWD GALLEY AREA.  REPLACED WEB BETWEEN FRAME 20 AND FRAME 24 RT SIDE AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112783, D53114392.  MEASURES OF CORROSION AREA ARE:L=2.500", W=1.375".
